# SDR SWAA2015060140228

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 69,168 hours, 65,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN LENS LOOSE.  R & R LENS IAW MM.
